# SDR GTIA2024122338619

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,337 hours, 12,984 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537152100000
- Condition: Damaged
- Location: Zone 300
- Part time: 29,338 hours, 12,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON VERTICAL STABILIZER HINGE ARM #1 RAF-01 3415093-01 GENERATED -REPLACED HINGE ARM 1 LOC. ON VERTICAL STABILIZER IAW A321 EA 55-9012-24 AND SRM 55-36-42-300-003 SRM 51-43-00 AND DWG D553-71052-0012 THIS REPAIR IS CATEGORY "A" AND NOT REQUIRED INSPECTION
